Continuous-, derivative-, and differentiable-restrictions of measurable functions

Tom 141 / 1992

Jack Brown Fundamenta Mathematicae 141 (1992), 85-95 DOI: 10.4064/fm-141-1-85-95

Streszczenie

We review the known facts and establish some new results concerning continuous-restrictions, derivative-restrictions, and differentiable-restrictions of Lebesgue measurable, universally measurable, and Marczewski measurable functions, as well as functions which have the Baire properties in the wide and restricted senses. We also discuss some known examples and present a number of new examples to show that the theorems are sharp.

Autorzy

  • Jack Brown

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek